# SDR 95ZZZX2326

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- Propeller: Hartzl HCE4A3A
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Right Propeller
- Part time: 766 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT PROP, BLADE SN 398MA, HALF OF DEICE BOOT MISSING.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL AT WHICH TIME NEW BOOTS WERE INSTALLED.  UPON INSPECTION OF BLADE, IT'S APPARENT THE PROBLEM LIES WITH THE PAINT BEING APPLIED TO THE BLADES PRIOR TO BOOT INSTALLATION.
